Nonlinear modelling of periodic threshold autoregressions using TSMARS

Lewis, Peter A. W., Ray, Bonnie K. . Journal of Time Series Analysis 2002. 23 (4) :459-471

Locate this article in:

Bibtex

@article{CIS-181217,
  Author = {Lewis, Peter A. W. and Ray, Bonnie K.},
  Title = {Nonlinear modelling of periodic threshold autoregressions using TSMARS},
  Journal = {Journal of Time Series Analysis},
  Volume = {23},
  Number = {4},
  Year = {2002},
  Pages = {459--471},
  Keywords = {Nonlinearity, periodic correlation, streamflows, time series version of FriedmanÕs extended multivariate adaptive regression splines algorithm}
}

Similar articles